# SDR 98UAL900311

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Opened
- Location: Rt Fuselage
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH 1800 FT, EICAS ANNUNCIATED RIGHT AFT DOOR OPEN.  AIRCRAFT DEPRESSURIZED.  FLIGHT ATTENDANT REPORTED SOUND OF RAPID AIR MOVEMENT.  EMERGENCY LIGHTING ON RIGHT HAND SIDE OF AIRCRAFT ILLUMINATED AT APPROX 500 FEET.
